MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX HIGH PRESSURE ADAPTERS AND ROTATORS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX HIGH PRESSURE ADAPTERS AND ROTATORS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX497HP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leakage was detected at the retainer part of the component.Patient involvement unknown.
 
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.G5: 510k is blank, device is exempt.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: while performing a review of additional information provided by the customer, there was no patient involvement, given this new information a risk assessment was performed there was no patient death, serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.3012307300-2023-09009 is no longer considered reportable, please disregard any reports associated with it.

Brand Name
MEDEX HIGH PRESSURE ADAPTERS AND ROTATORS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17769772
Report Number3012307300-2023-09009
Device Sequence Number15112723
Product Code FPA
UDI-Device Identifier10351688506887
UDI-Public10351688506887
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/13/2025
Device Catalogue NumberMX497HP
Device Lot Number4370181
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown